Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Put in a drug induced coma, now have hoarse slot, sensitive lungs. What happened ?

I was put in a drug induced coma after going to emergency room.I felt like I was not feeling any ventilation.I told them to fan me and that s the last I remember.I get hoarse slot now lungs are sensitive but not complaining.Don t know what happened to my you think they cut it off .maybe I got combative.nurse said I was given same medication of Michael Jackson.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However, I am not in a position to answer your question. I am not sure what you are referring to when you say you were given "same medication of Michael Jackson". I believe that would be privileged information if you were told that you were given the same drug as another patient that died. You should get all the medical reports from the hospital and run it through with your attorney. I also suggest that you contact your doctor for any remaining medical problems.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor